# SDR U2RA2022121400057

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 109,275 hours, 16,517 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 108070
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,255 hours, 522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR BATTERY OK TEST LIGHT IS INOP.  REMOVED AND REPLACED BATTERY PACK PER AIRCRAFT MAINTENANCE MANUAL 52-23-14.  OPS NORMAL
